# SDR IPXA2014062783432

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT-EVAC SLIDE WARNING LIGHT INOPERATIVE. R & R CONNECTOR FOR ASPSU IAW MM 52-73-18-401.  TESTED NORMAL IAW MM 52-73-00-501.
